JournalsemVol. 64, No. 4pp. 154–159

On a property of the division algorithm and its application to the theory of non-unique factorizations

  • David F. Anderson

    University of Tennessee, Knoxville, USA
  • Scott T. Chapman

    Sam Houston State University, Huntsville, USA
  • William W. Smith

    University of North Carolina at Chapel Hill, USA
On a property of the division algorithm and its application to the theory of non-unique factorizations cover
Download PDF

Cite this article

David F. Anderson, Scott T. Chapman, William W. Smith, On a property of the division algorithm and its application to the theory of non-unique factorizations. Elem. Math. 64 (2009), no. 4, pp. 154–159

DOI 10.4171/EM/128